# SDR SIMA20120321003

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- Aircraft time: 24,129 hours, 21,318 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Button
- Condition: Stuck
- Location: Icu Panel
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4150 THE CREW REPORTED THE CABIN EMERGENCY BUTTON ON OVERHEAD ICU PANEL WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND BUTTON PARTIALLY STUCK ON AFT FLIGHT ATTENDANT PHONE, RE-SET AS PER STANDARD PRACTICES.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
